MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number AMC2010
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the video provided by the hospital, we have confirmed the reported incident.However, the amount of oozing seems to meet our specifications although this could not be confirmed.We could not determine the exact root cause of the defect since the device remains implanted in the patient.However, we performed qc testing on two grafts from the same lot that we had in us inventory.When we performed qc blood leakage testing on these grafts, they met our specification.Our review of the lot history records for this lot did not find any discrepancies at the finished good, sub assembly or raw material phase of production that could be related to this incident.Further, we have not confirmed any other complaints of similar nature for devices from this lot.Our lot distribution records show that 45% (n=78) units from this lot have been implanted without issue.Further, we have sold 100% of the lot mostly in 2015 and 2016.Although we are inconclusive about the root cause of the defect, it is possible that the graft was stored or handled improperly.There was no injury to the patient as the result of this incident.The oozing stopped after 10 minutes.The graft remains implanted in the patient.
 
Event or Problem Description
During treatment of patient with abnormal aortic aneurysm, albograft was implanted.After unclamping at the aorta, the graft started oozing blood.Patient had been treated with standard load of heparin.After 10 minutes of implantation, bleeding stopped.Graft remains implanted in the patient with no clinical sequelae.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6785741
Report Number1220948-2017-00046
Device Sequence Number13825449
Product Code MAL
UDI-Device Identifier00840663103430
UDI-Public00840663103430
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/28/2019
Device Catalogue NumberAMC2010
Device Lot Number128335
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR